# SDR SWAA2024070390387

- Difficulty date: May 27, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N7704B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33918
- Aircraft time: 64,641 hours, 35,099 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 460
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR UPPER SILL WEB ATTCHMENT CLIP AT BS 460 PN 143A8114-23 IS CORRODED<[01] REMOVED AND REPLACED CLIP  IAW SRM 51-40-02 & DWG 143A0081 FCD UPPER SILL WEB ATTCHMENT CLIP AT BS 460;[02] VERIFIED CORRECTIVE ACTION #1
